zbMATH — the first resource for mathematics

Covering the circle with random arcs. (English) Zbl 0241.60008

60D05 Geometric probability and stochastic geometry
60E05 Probability distributions: general theory
Full Text: DOI
[1] P. Billard,Séries de Fourier aléatoirement bornées, continues, uniformément convergentes, Ann. Sci. Ecole. Norm. Sup.83 (1965), 131–179. · Zbl 0134.34102
[2] A. Dvoretzky,On covering a circle by randomly placed arcs, Proc. Nat. Acad. Sci. U. S. A.42 (1956), 199–203. · Zbl 0074.12301
[3] L. Flatto and A. G. Konheim,The random division of an interval and the random covering of a circle, SIAM Rev.4, (1962), 211–222. · Zbl 0107.13503
[4] J. P. Kahane,Some Random Series of Functions, D. C. Heath and Co., 1968.
[5] B. B. Mandelbrot,Renewal sets and random cutouts, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, in press. · Zbl 0234.60102
[6] B. B. Mandelbrot,On Dvoretzky coverings for the circle. Z. Warscheinlichkeitstheorie und Verw. Gebiete, in press. · Zbl 0222.60044
[7] S. Orey,Random arcs on the circle, Journal Analyse Math. to appear. · Zbl 0073.25201
[8] F. W. Steutel,Random division of an interval, Statistica Neerlandica,21, (1967), 231–244. · Zbl 0168.15707
[9] W. A. Whitworth,Exercises on Choice and Chance, Deigton Bell and Co., Cambridge, (1897). (Republished by Hafner, New York, 1959).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.